Ribbon structure in symmetric pre-monoidal categories

Wagner, L., Links, J. and Isaac, P. (2005). Ribbon structure in symmetric pre-monoidal categories. In: G. S. Pogosyan, L. E. Vicent and K. B. Wolf, Group Theoretical Methods in Physics. XXV International Colloquium on Group Theoretical Methods in, Cocoyoc, Mexico, (557-562). 2-6 August, 2004.

Author Wagner, L.
Links, J.
Isaac, P.
Title of paper Ribbon structure in symmetric pre-monoidal categories
Conference name XXV International Colloquium on Group Theoretical Methods in
Conference location Cocoyoc, Mexico
Conference dates 2-6 August, 2004
Proceedings title Group Theoretical Methods in Physics
Place of Publication Bristol, U.K.
Publisher Institute of Physics Publishing
Publication Year 2005
Sub-type Fully published paper
ISBN 0750310081
Editor G. S. Pogosyan
L. E. Vicent
K. B. Wolf
Volume 185
Start page 557
End page 562
Total pages 6
Collection year 2005
Language eng
Subjects E1
230199 Mathematics not elsewhere classified
780101 Mathematical sciences
0105 Mathematical Physics
Keyword Ribbon structure
Symmetric pre-monoidal categories
Q-Index Code E1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 23 Aug 2007, 21:07:14 EST